# SDR DALA2014123006809

- Difficulty date: December 25, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD LOWER CORNER OF RT RING PAN STA Y=1117-1136 AT INTERNAL FUSELAGE STRUCTURE.  RING PAN FWD LOWER CORNER DAMAGE WAS REPAIRED WITH SRM 53-05, FIG 112 AND ERA 493648-14MA, REV ORIGINAL.
